# SDR SIMA20131005007

- Difficulty date: October 5, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 24,318 hours, 20,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Intermittent
- Location: Nr 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT INTERMITTENT.  R & R NR 3 EMERGENCY LIGHT IAW AMM 33-50-12.
